# SDR UALA2011122707128

- Difficulty date: December 26, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 40,985 hours, 5,003 cycles
- Engine: Pwa PW40903
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulted
- Location: Flt Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL COMPUTER FAULTED.  FAULT MSG 27-14001 PFC LANE 2 PROBLEM. AFDC RESET AND P310 RESET PFD SELF RESET PASS AS PER FIM 2702 TASK 886 FOUND SATISFACTORY. PFC RESET TEST ACCOMPLISHED PER FIM 27-02-TASK 886.
